# SDR SWIA2020012147891

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN, L/H SIDE SEAT RAIL AT APPROXIMATELY FS473.15 HAS CORROSION. (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED AND REINSTALLED NEW SEAT RAIL LH FROM APPROX. FS449.85 - FS499 REF BOMBARDIER REO.
